# SDR FDEA201303090531

- Difficulty date: March 9, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 52,020 hours, 10,826 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tank
- Condition: Overheated
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING, PERFORMED MX "A" CHECK ITEM 11,B) FOUND EVIDENCE OF BURNED CARGO FOAM STORAGE TANK SURROUNDING COVER,  PROBABLY HEATING COIL WAS SHORTED.   DETAILED INSPECTION OF NR 2 GENERATOR FEEDER LINE, CARGO FOAM HEATER CIRCUIT BREAKER (NOT TRIPPED) AND OTHER WIRINGS FOUND NO DEFECTS NOTED, THERE ARE NO FAULTS EXCEPT BURNED AREA.  REPLACED CARGO FOAM TANK ASSY IAW AMM 24.0.
